EconPapers    
Economics at your fingertips  
 

Fixed Point Results for Various -Admissible Contractive Mappings on Metric-Like Spaces

Saleh A. Al-Mezel, Chi-Ming Chen, Erdal Karapınar and Vladimir Rakočević

Abstract and Applied Analysis, 2014, vol. 2014, 1-15

Abstract:

We establish some fixed point theorems for -admissible mappings in the context of metric-like space via various auxiliary functions. In particular, we prove the existence of a fixed point of the generalized Meir-Keeler type -contractive self-mapping defined on a metric-like space . The given results generalize, improve, and unify several fixed point theorems for the generalized cyclic contractive mappings that have appeared recently in the literature.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/379358.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/379358.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:379358

DOI: 10.1155/2014/379358

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:379358